Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Higher-dimensional analogues of the modular and Picard groups


Authors: C. Maclachlan, P. L. Waterman and N. J. Wielenberg
Journal: Trans. Amer. Math. Soc. 312 (1989), 739-753
MSC: Primary 11F06; Secondary 11E57, 20H15
DOI: https://doi.org/10.1090/S0002-9947-1989-0965301-7
MathSciNet review: 965301
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Clifford algebras are used to describe arithmetic groups which are generalizations of the modular and Picard groups.


References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, On the fixed points of Möbius transformations in $ {{\mathbf{\hat R}}^n}$, Ann. Acad. Sci. Fenn Ser A I Math. 10 (1985), 15-27. MR 802464 (87c:20086)
  • [2] -, Möbius transformations and Clifford numbers, Differential Geometry and Complex Analysis, H. E. Rauch memorial volume, Springer-Verlag, Berlin, 1985. MR 780036 (86g:20065)
  • [3] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. 75 (1962), 485-535. MR 0147566 (26:5081)
  • [4] A. M. Brunner, Y. W. Lee and N. J. Wielenberg, Polyhedral groups and graph amalgamation products, Topology Appl. 20 (1985), 289-304. MR 804041 (87a:57049)
  • [5] J. Cannon, A language for group theory, Univ. of Sydney, Australia, 1982, manuscript.
  • [6] H. S. M. Coxeter, Regular polytopes, Dover, 1973. MR 0370327 (51:6554)
  • [7] H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, 4th ed., Springer-Verlag, Berlin, 1980. MR 562913 (81a:20001)
  • [8] L. Greenberg, Discrete subgroups of the Lorentz group, Math. Scand. 10 (1962), 85-107. MR 0141731 (25:5128)
  • [9] -, Discrete subgroup of Lie groups, 1971 (unpublished).
  • [10] I. N. Herstein, Topics in algebra, 2nd ed., Wiley, 1975. MR 0356988 (50:9456)
  • [11] W. Magnus, Non-euclidean tesselations and their groups, Academic Press, 1974.
  • [12] P. J. Nicholls, The minima of indefinite binary quadratic forms, J. Number Theory 16 (1983), 19-30. MR 693391 (84i:10026)
  • [13] I. R. Porteous, Topological geometry, Van Nostrand Reinhold, 1969. MR 0254852 (40:8059)
  • [14] W. P. Thurston, The geometry and topology of $ 3$-manifolds, manuscript.
  • [15] M.-F. Vigneras, Arithmétique des algèbres des quaternions, Lecture Notes in Math., vol. 800, Springer-Verlag, 1980. MR 580949 (82i:12016)
  • [16] E. B. Vinberg, The absence of crystallographic groups of reflections in Lobachevskii spaces of large dimension, Trans. Moscow Math. Soc. 1 (1985), 75-112. MR 774946 (86i:22020)
  • [17] R. J. Zimmer, Ergodic theory and semisimple groups, Birkhäuser, 1984. MR 776417 (86j:22014)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F06, 11E57, 20H15

Retrieve articles in all journals with MSC: 11F06, 11E57, 20H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0965301-7
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society